# SDR REXA2019111851611

- Difficulty date: October 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 329-339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON STRINGER SPLICE 26LH IN STA. FS= 329 TO FS= 339 AT MAIN AVIONICS COMPARTMENT. (E/E)(TCI:53-20-304).
STRINGER SPLICE 26LH IN STA. FS= 329 TO FS= 339 WAS REPLACED PER CRJ-900 SRM 51-42-06. CORROSION LEVEL 2
